# SDR KCSA202105191061

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 109,679 hours, 17,491 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 2017-09-10(G) AND SB 747-57A2357 OR R/H, INDICATION OF CRACK WAS FOUND ON RIGHT WING FRONT SPAR AS FSSI 655 IN WEB 1/4" BELOW UPPER CHORD REFERENCE WO743009293 FOR ORIGINATING WORK
